# SDR CA031028004

- Difficulty date: October 16, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-28-160
- Aircraft time: 299 hours
- Engine: Lyc O320D2A
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 756055
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) VOLTAGE REGULATOR FAILED AND ALSO CAUSED DAMAGE TO THE ALTERNATOR DIODES. THE ALTERNATOR DIODES WERE REPLACED, AND THE VOLTAGE REGULATOR REPLACED WITH A NEW VR200A UNIT. CHARGING SYSTEM TESTED OK.
